# SDR R61A201907100756

- Difficulty date: July 10, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 39,890 hours, 24,784 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17085163001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON STRINGER ST28R BETWEEN FR 88-89. REPAIRED STR 28R BY INSTALLING NEW FILLER, SPLICES, AND STRINGER 28R BETWEEN FRAMES 82 AND 90 REF. SRM 53-23-03/REPAIR 03P. RESTORED SURFACE PROTECTION TO STR 28R BETWEEN FRAMES 82 AND 90 REF. EMB SRM 51-23-06. A/C REMAINS IN CHECK.
